# SDR 05FDEA01357

- Difficulty date: May 17, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11
- Aircraft serial: 48471
- Aircraft time: 44,365 hours, 9,045 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8131502
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 36R BORE FOUND EXCEEDED LIMIT AFTER CORROSION REMOVAL.  EMPENNAGE NR 36R BORE REWORKED AS PER FEDEX EA NR 1-5510-83129.  HORIZONTAL STABILIZER, BARREL NUT BORE 36R.  REWORKED BEYOND S/B MD11-55-023 REV 2 LIMITS.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
